# SDR DALA2022081105472

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 96,097 hours, 43,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 DTA MONITOR INSPECTION LOG REF ERA 557926-14 REV.A, CORROSION, FRETTING AND SCRATCHES WERE FOUND COMMON TO THE OUTER SURFACE OF THE FUSELAGE SKIN UNDERNEATH THE ADF ANTENNA MOUNT, BLEND IS OUT OF SRM LIMITS. CORRECTIVE ACTION: REF ERA 557926-14 REV A. (2357558)
